# SDR 04FDEA02265

- Difficulty date: July 28, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-100
- Aircraft serial: 18871
- Aircraft time: 68,437 hours, 50,728 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651862216
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER SKIN AT AFT CARGO DOOR AFT CUTOUT LOWER CORNER. REPAIRED INNER SKIN AT AFT CARGO DOOR AFT CUT OUT LOWER CORNER PER FED EX E.A.   7-5310-55341.
